DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Mathematics >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1257

Title: Numerical solution of the Korteweg-de Vries (KdV) equation
Authors: Jain, P C
Shankar, Rama
Bhardwaj, Dheeraj
Keywords: quintic spline approximation
cubic polynomial
Issue Date: 1997
Citation: Chaos, Solitons & Fractals, 8(6), 943-951
Abstract: A numerical method is developed for solving the Korteweg-de Vries (KdV) equation ut − 6uux + uxxx = 0 by using splitting method and quintic spline approximation technique. The convergence, stability and accuracy of the proposed method are discussed. Further, the method is extended to solve the perturbed KdV equation, perturbed by energy influxes of cubic polynomial type, Burger's type and periodic forcing type, and the effects of these influxes on soliton solution are obtained.
URI: http://eprint.iitd.ac.in/dspace/handle/2074/1257
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
jainnum1997.pdf72.48 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback